# SDR AALA202311039366

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 82,190 hours, 33,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Decoder
- Part number: Z030H0005110
- Part serial: 030H00072954
- Condition: Warning Message
- Location: Zone 200 - Fuse
- Part time: 3,361 hours, 1,744 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BITE OF EMERGENCY LIGHTS, EMERGENCY POWER SUPPLY UNIT INTERNAL LOAD FORWARD LEFT FAULT. REMOVED AND REPLACED DEU-A 200RH06
